# SDR AALA202407306841

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 66,618 hours, 27,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN OVER AFT ENTRY DOOR FELL OFF AFTER TAKEOFF. RESECURED EMERGENCY EXIT LENS AT L2 DOOR. PER AMM 33-51-01.
